# SDR YENA2024013000172

- Difficulty date: January 27, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N324JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 388
- Aircraft time: 34,364 hours, 22,839 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 79-85 S21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION (CPCP FINDING) CORROSION OVER 21LH STRINGER LOCATED BTW FR79/85LH IN AFT CARGO COMPARTMENT; (RESOLVED ON W/O: 1267464 TASKCARD: NR-00085) REF. TOMX WO# 2452 - N/R 000354 - R&R 21LH STRINGER LOCATED BTW FR79/85LH IN AFT CARGO COMPARTMENT PER EMB-190 SRM 51-43-03 AND SRM 51-41-02.
